# SDR DHL2002745005

- Difficulty date: July 18, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Dirty
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AT PHX DUE TO TAKEOFF WARNING HORN.  EVERYTHING SET PROPERLY.  CLEANED AND RAN STAB TRIM LIMIT SWITCHES PERFORMED A SATISFACTORY TAKEOFF WARNING TEST MM 27-40-61.
